The Cauchy stress theorem for bodies with finite perimeter
Rendiconti del Seminario Matematico della Università di Padova, Volume 109 (2003), p. 1-11
@article{RSMUP_2003__109__1_0,
     author = {Marzocchi, Alfredo and Musesti, Alessandro},
     title = {The Cauchy stress theorem for bodies with finite perimeter},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {109},
     year = {2003},
     pages = {1-11},
     zbl = {1165.74300},
     mrnumber = {1997983},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2003__109__1_0}
}
Marzocchi, Alfredo; Musesti, Alessandro. The Cauchy stress theorem for bodies with finite perimeter. Rendiconti del Seminario Matematico della Università di Padova, Volume 109 (2003) pp. 1-11. http://www.numdam.org/item/RSMUP_2003__109__1_0/

[BF] C. Banfi - M. Fabrizio, Sul concetto di sottocorpo nella meccanica dei continui, Rend. Acc. Naz. Lincei, LXVI (1979), pp. 136-142. | MR 606078 | Zbl 0446.73006

[DMM] M. Degiovanni - A. Marzocchi - A. Musesti, Cauchy fluxes associated with tensor fields having divergence measure, Arch. Rational Mech. Anal., 147 (1999), pp. 197-223. | MR 1709215 | Zbl 0933.74007

[F] H. Federer, Geometric Measure Theory, Springer-Verlag, Berlin, 1969. | MR 257325 | Zbl 0176.00801

[GWZ] M. E. Gurtin - W. O. Williams - W. P. Ziemer, Geometric measure theory and the axioms of continuum thermodynamics, Arch. Rational Mech. Anal., 92 (1986), pp. 1-22. | MR 816619 | Zbl 0599.73002

[MM1] A. Marzocchi - A. Musesti, Decomposition and integral representation of Cauchy interactions associated with measures, Cont. Mech. Thermodyn., 13 (2001), pp. 149-169. | MR 1857126 | Zbl 1019.74003

[MM2] A. Marzocchi - A. Musesti, On the measure-theoretic foundations of the Second Law of Thermodynamics, Math. Models Methods Appl. Sci., 12 (2002), pp. 721-736. | MR 1909424 | Zbl pre01882894

[Š1] M. Šilhavý, The existence of the flux vector and the divergence theorem for general Cauchy fluxes, Arch. Rational Mech. Anal., 90 (1985), pp. 195-211. | MR 803773 | Zbl 0593.73007

[Š2] M. Šilhavý, Cauchy's stress theorem and tensor fields with divergences in Lp , Arch. Rational Mech. Anal., 116 (1991), pp. 223-255. | MR 1132761 | Zbl 0776.73003

[Z] W. P. Ziemer, Cauchy flux and sets of finite perimeter, Arch. Rational Mech. Anal., 84 (1983), pp. 189-201. | MR 714974 | Zbl 0531.73005